# SDR USAASB03219

- Difficulty date: December 22, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE SEAT EMERGENCY LIGHTS, AT ROWS 12 THROUGH 16, INOPERATIVE.  MAINTENANCE FOUND THE CONNECTOR AT SEAT ROW 12 LOOSE.  RESEATED CONNECTOR.  OPS CHECK GOOD.  (M)
